An application of the dispersion method in additive problems with a bounded collection of prime numbers
Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 290-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_2_a8,
author = {T. M. Fedulova},
title = {An application of the dispersion method in additive problems with a bounded collection of prime numbers},
journal = {Doklady Akademii Nauk},
pages = {290--292},
year = {1970},
volume = {191},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a8/}
}
TY - JOUR AU - T. M. Fedulova TI - An application of the dispersion method in additive problems with a bounded collection of prime numbers JO - Doklady Akademii Nauk PY - 1970 SP - 290 EP - 292 VL - 191 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a8/ LA - ru ID - DAN_1970_191_2_a8 ER -
T. M. Fedulova. An application of the dispersion method in additive problems with a bounded collection of prime numbers. Doklady Akademii Nauk, Tome 191 (1970) no. 2, pp. 290-292. http://geodesic.mathdoc.fr/item/DAN_1970_191_2_a8/